MathSciNet Relay Station
MathSciNet bibliographic data
MR1955277 (2004k:43010) 43A30 (43A20 46J10 46L07)
Wood, Peter J. Invariant complementation and projectivity in the Fourier algebra. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1881–1890 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement